# SDR IPXA10558155

- Difficulty date: December 29, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,082 hours, 8,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  CORROSION ON UPPER SURFACE OF BS 1100 FLOORBEAM WL 208 LBL36 TO RBL 55 (MARKED).  REPAIRED FLOORBEAM IAW ATS ER NR 09-6023 DATED 1-13-10.
